MathSciNet Relay Station
MathSciNet bibliographic data
MR2476575 11B25 (11A07)
Gibson, Donald Jason A covering system with least modulus 25. Math. Comp. 78 (2009), no. 266, 1127–1146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement